Econometrica: May 1981, Volume 49, Issue 3

Infinite Horizon Programs

https://doi.org/0012-9682(198105)49:3<679:IHP>2.0.CO;2-W
p. 679-711

Michael J. P. Magill

This paper presents a general framework for the analysis of programs over an infinite horizon in continuous time. Sufficient conditions for the existence of an optimal program are derived and are shown to reduce to the condition that the underlying preference ordering exhibit impatience in a topology determined by the underlying technology.

Log In To View Full Content

Back